# SDR CALA2024121601525

- Difficulty date: December 12, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N37535
- Make and model: Boeing 737-9
- Aircraft serial: 66605
- Aircraft time: 8,490 hours, 2,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGENCY LIGHTS INOP, DOOR 1R AND 1L EXTERIOR EMERGENCY LIGHTS INOP. REPLACED FUSE AT BATTERY PACK IN FWD GALLEY CEILING/COVE PANEL REF AMM  33-51-06-960-801. ALL LIGHTS OPS CHECK GOOD.
